Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 78, NWS Wilmington, NC

July 9, 20164 counties in South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jul 9, 2016, 1:27 AM EDT for 4 counties in South Carolina. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2016, 1:27 AM EDT (05:27 UTC)
Expired
Jul 9, 2016, 2:30 AM EDT
In force
63 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Georgetown County, SC, Horry County, SC, Marion County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 104 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 1:36 AM EDTTSTM WND DMG1 Sse Allentown, SCTREE DOWN AT 3384 CARVERS BAY RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 5.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3204 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
1.0
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted.

874 
WUUS52 KILM 090527
SVRILM
SCC043-051-067-089-090630-
/O.NEW.KILM.SV.W.0078.160709T0527Z-160709T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
127 AM EDT SAT JUL 9 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GEORGETOWN COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  SOUTHWESTERN HORRY COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  SOUTH CENTRAL MARION COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  WILLIAMSBURG COUNTY IN NORTHEASTERN SOUTH CAROLINA...

* UNTIL 230 AM EDT

* AT 126 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM GREEN SEA TO NEAR TRIO...MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MYRTLE BEACH...CONWAY...GEORGETOWN...DEBORDIEU COLONY...
  SURFSIDE BEACH...KINGSTREE...PAWLEYS ISLAND...RED HILL...
  SOCASTEE...WINYAH BAY ENTRANCE...MURRELLS INLET...
  YAWKEY SOUTH ISLAND...GARDEN CITY...MYRTLE BEACH AIRPORT...HORRY...
  ANDREWS...JACKSON...HEMINGWAY...HICKORY GROVE AND WARSAW.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 SC HIGHWAY 31 BETWEEN MILE MARKERS 5 AND 18.
 SC HIGHWAY 22 BETWEEN MILE MARKERS 1 AND 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3325 7948 3333 7975 3338 7979 3339 7984
      3350 7996 3350 8010 3362 8003 3378 7952
      3378 7944 3382 7938 3380 7932 3383 7932
      3388 7941 3413 7911 3380 7873 3370 7888
      3347 7909 3338 7915 3320 7917 3313 7925
TIME...MOT...LOC 0526Z 292DEG 40KT 3413 7896 3341 7974 

HAIL...0.75IN
WIND...60MPH
 
$$

RJD
2 follow-up statements
026 
WWUS52 KILM 090559
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
159 AM EDT SAT JUL 9 2016

SCC067-090608-
/O.CAN.KILM.SV.W.0078.000000T0000Z-160709T0630Z/
MARION SC-
159 AM EDT SAT JUL 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARION COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA AND THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3325 7948 3333 7975 3338 7979 3373 7929
      3370 7927 3371 7924 3369 7925 3370 7920
      3373 7919 3377 7924 3398 7893 3380 7873
      3370 7888 3347 7909 3338 7915 3325 7918
      3320 7917 3313 7925
TIME...MOT...LOC 0558Z 334DEG 39KT 3385 7880 3320 7971 

$$

SCC043-051-089-090630-
/O.CON.KILM.SV.W.0078.000000T0000Z-160709T0630Z/
GEORGETOWN SC-HORRY SC-WILLIAMSBURG SC-
159 AM EDT SAT JUL 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR GEORGETOWN...SOUTHWESTERN HORRY AND SOUTHEASTERN WILLIAMSBURG
COUNTIES...

AT 158 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HAND TO NEAR JAMESTOWN...MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MYRTLE BEACH...CONWAY...GEORGETOWN...DEBORDIEU COLONY...
SURFSIDE BEACH...PAWLEYS ISLAND...RED HILL...SOCASTEE...
WINYAH BAY ENTRANCE...YAWKEY SOUTH ISLAND...GARDEN CITY...
MYRTLE BEACH AIRPORT...MURRELLS INLET...ANDREWS...JACKSON...
HICKORY GROVE...WARSAW...HOMEWOOD...DONGOLA AND NORTH SANTEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING AS STRONG TO DAMAGING WIND GUSTS ARE STILL POSSIBLE.

&&

LAT...LON 3325 7948 3333 7975 3338 7979 3373 7929
      3370 7927 3371 7924 3369 7925 3370 7920
      3373 7919 3377 7924 3398 7893 3380 7873
      3370 7888 3347 7909 3338 7915 3325 7918
      3320 7917 3313 7925
TIME...MOT...LOC 0558Z 334DEG 39KT 3385 7880 3320 7971 

HAIL...0.75IN
WIND...60MPH
 
$$

RJD
775 
WWUS52 KILM 090624
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
224 AM EDT SAT JUL 9 2016

SCC043-051-089-090633-
/O.EXP.KILM.SV.W.0078.000000T0000Z-160709T0630Z/
GEORGETOWN SC-HORRY SC-WILLIAMSBURG SC-
224 AM EDT SAT JUL 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR GEORGETOWN...SOUTHWESTERN
HORRY AND SOUTHEASTERN WILLIAMSBURG COUNTIES WILL EXPIRE AT 230 AM
EDT...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3325 7948 3333 7975 3338 7979 3373 7929
      3370 7927 3371 7924 3369 7925 3370 7920
      3373 7919 3377 7924 3398 7893 3380 7873
      3370 7888 3347 7909 3338 7915 3325 7918
      3320 7917 3313 7925
TIME...MOT...LOC 0621Z 292DEG 40KT 3385 7880 3320 7971 

$$

SHK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 1:26 AM EDT, 1 minute earlier.

Area forecast discussion, Jul 9, 1:26 AM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Wilmington NC
126 AM EDT SAT JUL 9 2016

.SYNOPSIS...
Another round of strong to severe thunderstorms will come to an
end overnight. Oppressive heat and humidity will continue for one
more day on Saturday. A cold front will drop south into the
Carolinas Sunday bringing slightly lower temperatures and humidity
before returning north Monday. Bermuda high pressure will build
westward and dominate the weather through the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 1100 PM Friday...A Severe Thunderstorm Watch has been issued
til 200 am and includes southeast North Carolina and Marlboro and
Dillon counties in South Carolina. The organized squall line has
made it as far south and east as Robeson and Bladen counties and
southwest through Marlboro and Darlington counties. The cold pool
generated gust front is becoming apparent, and has recently moved
across EYF and near FLO, pressing SE at about 33 kt. As this
feature outruns the thunderstorms further to the northwest, we
would expect to see a slow weakening trend. Still for the next
couple of hours at least, strong to damaging wind gusts and
frequent lightning are expected in and near the watch area. After
that time, sufficient cooling and stabilization of the boundary
layer should help keep strong winds from reaching the surface.

Organized convection in association with MCV crossing North
Carolina will move offshore overnight, taking the large complex of
thunderstorms to the east and offshore. Will show POPs up to
categorical/likely trending lower overnight, lastly at the coast.

Dropped minimums to the lower to mid 70s with more in the way of
upper 70s at the beaches and far southern areas where the large
scale associated the effects of the large scale cold pool will be
least pronounced.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
As of 300 PM Friday...Although the short term is primarily a
temperature forecast it is a difficult one. Previously it was
thought that Saturday was to be the hottest of this heat wave. Two
things have called that into doubt. First off, today did not grow as
hot as forecast in most places. Second, MET guidance has dropped
from previous runs, the MET being the model with the better
verification as of late. In the end tomorrow may be quite similar to
today temperature-wise especially as there is little synoptic
change. Today's heat advisory fell short albeit narrowly and will
not raise one for tomorrow at this time. Convection will largely be
capped as with recent days minus the evening shortwaves so POPs top
out at 20 percent. On Sunday mid level flow goes from WNW to WSW
allowing for some moistening. The added cloud cover should temper
highs by just a few degrees. The capping should also be weakened
allowing for isolated convection.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 300 PM Friday...Surface and mid level ridging will be the
dominant features during the period. Early next week a shortwave
passing north of the area will briefly disrupt the 5h ridge and
help keep a weakening front stalled in the region. The remains of
the front end up stalled just north of the area into Wed before
being lifting north by the rebuilding Bermuda High. Increased
moisture associated with the front will increase precip chances
early next week and keep daytime temps closer to climo. Mid level
ridging re- establishes itself late in the period with
temperatures above climo returning. Diurnal convection will be
possible each afternoon/evening with the highest pop early in the
period, associated with the aforementioned shortwave and stalled
front.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
As of 06Z...Periods of MVFR possible in any lingering convection
into early overnight along with areas of fog towards morning.
Otherwise expect VFR with VCSH/VCTS.

Latest radar imagery continues to depict line of convection moving
towards the coastal terminals, with lingering VCSH inland, which is
expected to continue over the next few hours. As a result, areas of
MVFR along with higher gusts are possible. Towards morning, patchy
areas of fog are possible, especially inland. After daybreak,
conditions improve to VFR, with westerly winds around 10 kts and
VCTS/VCSH through the end of the valid taf period. Higher gusts are
possible in any convection.

EXTENDED OUTLOOK...Possible brief MVFR/IFR during isolated to
scattered thunderstorms each day. Possible brief MVFR from fog each
morning, particularly over areas where substantial rainfall occurs.
Otherwise expect VFR.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 1100 PM Friday...Expect some tightening of the pressure
gradient ahead of organized convection. Sustained SW winds of 15
to 20 kt. This will generate seas of 3 to 5 ft...highest
overnight. Strong thunderstorms will move out across the waters
late tonight, with the greatest coverage expected across the
northern waters.

SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 300 PM Friday...A little variation for a change in the
short term. Most of the period will feature the typical
southwesterly flow between the piedmont trough and west atlantic
high pressure. Saturday night into Sunday morning the former will
push offshore and briefly veer the winds considerably, perhaps
even to NW. The trough will lift back inland and reform in its
normal position later Sunday allowing for a return of
southwesterly flow. Seas are not expected to change much through
this variation.

LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 300 PM Friday...Bermuda High will maintain southwest flow
over the waters through the period. Gradient is a little more
defined early in the period and speeds will be in the 10 to 15 kt
range. Gradient starts to relax Wed with speeds dropping to 10 kt
or less. Seas 2 to 4 ft Mon and Tue drop to 2 to 3 ft Tue night
and 2 ft or less Wed.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

NEAR TERM...RJD
SHORT TERM...MBB
LONG TERM...III
AVIATION...SGL\
Hazardous weather outlook, Jul 8, 10:32 PM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
1032 PM EDT FRI JUL 8 2016

NCZ087-096-099-105>110-SCZ017-024-100245-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DILLON-
1032 PM EDT FRI JUL 8 2016

...SEVERE THUNDERSTORM WATCH 365 IN EFFECT UNTIL 2 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HEAT INDICES MAY EXCEED 105 DEGREES AGAIN ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

SCZ023-032-033-039-053>056-100245-
DARLINGTON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-
INLAND GEORGETOWN-COASTAL GEORGETOWN-
1032 PM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS ARE LIKELY LATE TONIGHT. A SEVERE
THUNDERSTORM CAN NOT BE RULED OUT. THE PRIMARY THREAT WILL BE
DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HEAT INDICES MAY EXCEED 105 DEGREES AGAIN ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

AMZ250-252-254-256-100245-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
1032 PM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS ARE EXPECTED TO MOVE OUT ACROSS THE WATERS
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

27

In the hours before

Local storm report, Jul 9, 12:39 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1239 AM EDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 PM     TSTM WND DMG     4 WNW RAINS             34.12N  79.38W
07/08/2016                   MARION             SC   DEPT OF HIGHWAYS

            REPORT OF TREE DOWN ON SC 41A NEAR T MART. TIME
            ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1600196

LACORTE
Local storm report, Jul 9, 12:47 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1247 AM EDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     TSTM WND DMG     PERKINS CROSSROADS      34.11N  79.82W
07/09/2016                   FLORENCE           SC   DEPT OF HIGHWAYS

            REPORT OF TREE DOWN AT THE INTERSECTION OF W JOHN PAUL
            JONES RD AND SAVANNAH GROVE RD. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1600197

LACORTE
Local storm report, Jul 9, 12:48 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1248 AM EDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     TSTM WND DMG     1 NNE RED BLUFF CROSSRO 33.92N  78.84W
07/09/2016                   HORRY              SC   DEPT OF HIGHWAYS

            TREE DOWN ON RED BLUFF RD. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1600198

LACORTE
Local storm report, Jul 9, 12:49 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1249 AM EDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     TSTM WND DMG     1 SE KELLY              34.46N  78.31W
07/09/2016                   BLADEN             NC   EMERGENCY MNGR

            TREE FELL ON HOME IN KELLY... ON PINEWOOD ROAD OFF OF
            LIGHTKNOT ROAD

&&

EVENT NUMBER ILM1600200

MJC
Special weather statement, Jul 9, 1:07 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
107 AM EDT SAT JUL 9 2016

SCZ039-055-090600-
WILLIAMSBURG SC-INLAND GEORGETOWN SC-
107 AM EDT SAT JUL 9 2016

...SPECIAL WEATHER STATEMENT FOR WESTERN GEORGETOWN AND WILLIAMSBURG
COUNTIES UNTIL 200 AM EDT...

AT 105 AM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 9
MILES WEST OF SALTERS...MOVING EAST AT 55 MPH.

WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KINGSTREE...ANDREWS...WARSAW...GOURDIN...EARLE...GRAVES...
PLANTERSVILLE...TRIO...SALTERS...OATLAND...LAMBERT...SAMPIT...
RHEMS...MORRISVILLE...LANE...
GREELEYVILLE AND WILLIAMSBURG REGIONAL HOSPITAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3327 7955 3326 7956 3327 7956 3332 7971
      3332 7974 3338 7979 3337 7980 3339 7984
      3343 7988 3344 7987 3350 7996 3351 8000
      3349 8000 3351 8001 3350 8002 3351 8009
      3372 7998 3375 7998 3358 7919 3324 7949
TIME...MOT...LOC 0505Z 277DEG 49KT 3362 8001

RJD
Local storm report, Jul 9, 1:22 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
122 AM EDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     MARINE TSTM WIND JOHNNY MERCER PIER      34.21N  77.80W
07/09/2016  M49 MPH          NEW HANOVER        NC   NOS

&&

EVENT NUMBER ILM1600201

MJC

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 9:36 PM EDTSevere Thunderstorm WarningILMMarlboro54 min
Jul 8, 10:35 PM EDTSevere Thunderstorm WarningILMDarlington, Dillon, Marlboro55 min
Jul 8, 10:45 PM EDTSpecial Weather StatementILMDarlington60 min
Jul 8, 11:04 PM EDTSpecial Weather StatementILMMarion56 min
Jul 8, 11:17 PM EDTSevere Thunderstorm WarningILMDarlington, Dillon, Florence, Horry, Marion58 min
Jul 8, 11:29 PM EDTSevere Thunderstorm WarningILMDillon, Florence, Horry, Marion61 min
Jul 8, 11:40 PM EDTSevere Thunderstorm WarningILMDarlington, Dillon, Florence, Marlboro65 min
Jul 9, 12:05 AM EDTSevere Thunderstorm WarningILMHorry55 min
Jul 9, 12:23 AM EDTSevere Thunderstorm WarningILMDarlington, Dillon, Florence, Horry, Marion, Marlboro and 1 more67 min
Jul 9, 12:31 AM EDTSevere Thunderstorm WarningILMGeorgetown, Horry29 min
Jul 9, 1:07 AM EDTSpecial Weather StatementILMWilliamsburg53 min
Jul 9, 3:14 AM EDTHeat AdvisoryILMDarlington, Florence, Georgetown, Horry, Marion, Williamsburg12 hr
Jul 9, 6:26 PM EDTSevere Thunderstorm WarningILMGeorgetown19 min
Jul 9, 6:31 PM EDTSpecial Weather StatementILMWilliamsburg29 min
Jul 9, 6:53 PM EDTSevere Thunderstorm WarningILMGeorgetown, Williamsburg31 min
Jul 9, 7:40 PM EDTSevere Thunderstorm WarningILMGeorgetown, Horry18 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.